# SDR DL757081427

- Difficulty date: October 17, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N54588
- Condition: Corroded
- Location: Bs 1460 Rbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET AT BS 1460 RBL 11 CORRODED.  REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-40-02, SRM 51-30-01, DWG 146N5458.
